# SDR USAA2013061000026

- Difficulty date: May 13, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53470436208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON COUPLING AT AFT LT PASSENGER DOOR SILL AT FR66, S23L.  REPLACED COUPLING AT AFT LT PASSENGER DOOR SILL AT FR66, S23L IAW SRM 51-72-11 & DWG 53474250.
